Includes Expert Content
chileez posted:
I have seen a new supplement for the dreaded "M" word called Estroprin. Has anyone tried this and has it work? Like all of you, I suffer from these terrible side effects that are affecting my life in many ways that no one ever prepared me, loss of sex drive. One day it was there and the next day it was gone. How does that happen? It doesn't make for a happy marriage or a happy husband and for health reasons I cant take hormones. So if anyone has any suggestions, I am listening. Thanks.
Mary Jane Minkin, MD responded:
Dear Chileez,
Just a couple of thoughts. Many women think they cannot take hormonal therapy for various and sundry reasons, but indeed they can. With low dose transdermal estrogens, many women can take some form of hormone therapy, and almost anyone can use vaginal estrogens. Unfortunately, many women have been given information by some health care providers who really do not understand the options we have today. So if you are really uncomfortable, go to the website, and find a certified menopause practitioner near you. And (s)he will be able to let you know what options you do have.
Good luck,
Mary Jane
chileez replied to Mary Jane Minkin, MD's response:
Thank you for your suggestion Doctor.